# SDR SWAA2021121351592

- Difficulty date: December 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FSD FORWARD GIRT BAR FITTING NOT SECURED. ; / [01] SECURED FSD FWD GIRT BAR FITTING IAW AMM 25-66-02-400-801 STEP 3D (1); [02] VERIFIED CORRECTIVE ACTION ITEM 1.
